I have been taking Lyrica for 2 months now, 50mgs at night and I wont take more cause my doctor and I dont want me gaining weight on it. The drowseiness took about
a month to pass. The only problem is that I had an eye exam before I was put on Lyrica and the it seemed like my eyesight got terribly worse in the past few month, and today I had another eye exam and she said the Lyrica was more then likly to blame cause she sees it with all her patients on it. My glasses prescript
ion had to be doubled in strength. I dont remember reading anything about
eye sight getting worse on Lyrica, so I'm kinda upset about
it, cause if I knew about
it, I would have never started on them.
I have Migraines, Pancreatic Divisum, Severe lower back pain (possibly turned to arthiritis from lack of treatment), Fibromyalgia, Asthma, Depression w/Anxiety/panic, had glallbladder stones at 14yrs old, gallbladder removed at 15yrs old, 2 severe car accidents in '05
Meds: Suboxone 8mg 3xday for pain, Cymbalta 60mg @ night for depression & Fibro,
Lyrica @ night for Migraines and Fibro, Treximet as needed for Migraines,
Ventolin Albuterol Inhaler as needed for Asthma Attacks.
Chocolate as needed daily
Been on Diability since I was 22 for Migraines and chronic Pancreatitas but going to college Spring '09 to be a nurse
"Some days I just wish I was a missing person!"
"I'm not spoiled, I deserve all my stuff" -Happybunny